# SDR CA131010005

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,638 hours
- Engine: Ge CF343B1
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 6229815037
- Condition: Inoperative
- Location: Flt Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPLACED BOTH FLIGHT CONTROL COMPUTERS, FCC, FOR OPS PURPOSES WITH O/H UNITS. THE ACFT DID NOT HAVE ANY PROBLEMS BEFORE THIS WAS DONE.  EXPERIENCED MULTIPLE AP DISCONNECTS BOTH INTERMITTENTENTLY AND 1 HARD FAILURE.  HAD TO PROCURE 3 MORE UNITS IN ORDER TO FIND 2 THAT WERE SERVICEABLE.  1 ARRIVED DOA WHICH WHEN INSTALLED CAUSED THE FD TO GO INTO GO AROUND MODE OR TAKEOFF MODE ON IT`S OWN. 4 OF THE 5 UNITS CAME IN WITH STRIP REPORTS WHERE THE INCOMING PROBLEM WAS NOT CONFIRMED.
